# SDR TWAA0102416

- Difficulty date: February 5, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N903TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49154
- Aircraft time: 54,985 hours, 28,648 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Flange
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT ON THE AFT CARGO DOOR, THE FLANGE AREA UNDER THE AFT CAMLOCK WAS CRACKED.   STOP DRILLED AND INSTALLED REPAIR DOUBLER PER SRM 52-05, FIG 26A.  INSTALLED FASTENERS PER SRM 52-05, FIG 26A.
